Articles written in Proceedings – Mathematical Sciences
Volume 117 Issue 4 November 2007 pp 443-455
This note generalizes known results concerning the existence of roots and embedding one-parameter subgroups on 𝑝-adic solenoids. An explicit representation of the roots leads to the construction of two distinct rational embedding one-parameter subgroups. The results contribute to enlighten the group structure of solenoids and to point out difficulties arising in the context of the embedding problem in probability theory. As a consequence, the uniqueness of embedding of infinitely divisible probability measures on 𝑝-adic solenoids is solved under a certain natural condition.
Volume 131, 2021
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode